2 doctors weighed in:

I just recently got put on blood pressure medicine. Lisinopril. Is it normal to have your veins hurt?

2 doctors weighed in
Dr. Bennett Werner
Internal Medicine - Cardiology
1 doctor agrees

In brief: No

And i can't imagine that yours do - remember that virtually every inch of you, inside and out, returns blood to the heart via veins.
That are ubiquitous throughout your tissues and organs. I think if you are experiencing pain, i'd look for another cause. Ps -lisinopril doesn't cause pain

In brief: No

And i can't imagine that yours do - remember that virtually every inch of you, inside and out, returns blood to the heart via veins.
That are ubiquitous throughout your tissues and organs. I think if you are experiencing pain, i'd look for another cause. Ps -lisinopril doesn't cause pain
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
14 years in practice
508K people helped
Continue
111,000 doctors available